×

Found 1,418 Documents (Results 1–100)

100
MathJax

Regularization of the classical optimality conditions in optimal control problems for linear distributed systems of Volterra type. (English. Russian original) Zbl 1484.49008

Comput. Math. Math. Phys. 62, No. 1, 42-65 (2022); translation from Zh. Vychisl. Mat. Mat. Fiz. 62, No. 1, 45-70 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Solutions of a Hamiltonian system with two-dimensional control in a neighbourhood of a singular second-order extremal. (English. Russian original) Zbl 07505224

Russ. Math. Surv. 76, No. 5, 936-938 (2021); translation from Usp. Mat. Nauk 76, No. 5, 201-202 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Synthesis of third-order time-optimal control system for plants with extremum time response. (English. Russian original) Zbl 1484.49045

Autom. Remote Control 82, No. 12, 2183-2191 (2021); translation from Datchiki Sist. 2020, No. 1, 3-8 (2020).
MSC:  49K15 37N25
PDF BibTeX XML Cite
Full Text: DOI

Optimal control theory. Applications to management science and economics. 4th edition. (English) Zbl 07451851

Springer Texts in Business and Economics. Cham: Springer (ISBN 978-3-030-91744-9/hbk; 978-3-030-91745-6/ebook). xxvii, 506 p. (2021).
PDF BibTeX XML Cite
Full Text: DOI

Periodic solutions to the optimal control problem of rotation of a rigid body using internal mass. (English. Russian original) Zbl 1472.49049

Mosc. Univ. Mech. Bull. 75, No. 3, 75-79 (2020); translation from Vestn. Mosk. Univ., Ser. I 75, No. 3, 63-66 (2020).
MSC:  49K21 70E15 35B10
PDF BibTeX XML Cite
Full Text: DOI

Motion control of a loaded gantry crane by prescribing its acceleration. (English. Russian original) Zbl 1457.49036

Vestn. St. Petersbg. Univ., Math. 53, No. 1, 100-107 (2020); translation from Vestn. St-Peterbg. Univ., Ser. I, Mat. Mekh. Astron. 7(65), No. 1, 154-164 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Toward geometric time minimal control without Legendre condition and with multiple singular extremals for chemical networks. (English) Zbl 1457.92006

Kotas, Jakob (ed.), Advances in nonlinear biological systems: modeling and optimal control. Selected papers based on the presentations at the special session on mathematical methods and models in medicine at the American Mathematical Society (AMS)’s spring Central and Western joint sectional meeting, Honolulu, HI, USA, March 22–24, 2019. Springfield, MO: American Institute of Mathematical Sciences (AIMS). AIMS Ser. Appl. Math. 11, 1-34 (2020).
MSC:  92B05 49K15 58K45
PDF BibTeX XML Cite
Full Text: arXiv

Multidimensional economic-growth models with an integral utility function. (English. Russian original) Zbl 1455.49032

Mosc. Univ. Comput. Math. Cybern. 44, No. 2, 73-86 (2020); translation from Vestn. Mosk. Univ., Ser. XV 2020, No. 2, 50-56 (2020).
MSC:  49S05 91B16 49K15
PDF BibTeX XML Cite
Full Text: DOI

Optimal control of the stochastic Navier-Stokes equations. (English) Zbl 1454.49031

Grecksch, Wilfried (ed.) et al., Infinite dimensional and finite dimensional stochastic equations and applications in physics. Hackensack, NJ: World Scientific. 161-211 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Stochastic Itô-Volterra backward equations in Banach spaces. (English) Zbl 1454.60086

Grecksch, Wilfried (ed.) et al., Infinite dimensional and finite dimensional stochastic equations and applications in physics. Hackensack, NJ: World Scientific. 61-113 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Necessary optimality conditions for optimal control problems in the presence of degeneration. (English. Russian original) Zbl 1445.49016

Differ. Equ. 56, No. 2, 238-250 (2020); translation from Differ. Uravn. 56, No. 2, 243-255 (2020).
MSC:  49L99 49K15
PDF BibTeX XML Cite
Full Text: DOI

Control and observation problems in Banach spaces. Optimal control and maximum principle. Applications to ordinary differential equations in \(\mathbb{R}^n\). (English. Russian original) Zbl 1440.49030

Differ. Equ. 55, No. 12, 1630-1640 (2019); translation from Differ. Uravn. 55, No. 12, 1683-1692 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Feedback minimum principle for optimal control problems in discrete-time systems and its applications. (English) Zbl 1439.49065

Khachay, Michael (ed.) et al., Mathematical optimization theory and operations research. 18th international conference, MOTOR 2019, Ekaterinburg, Russia, July 8–12, 2019. Proceedings. Cham: Springer. Lect. Notes Comput. Sci. 11548, 449-460 (2019).
MSC:  49N35
PDF BibTeX XML Cite
Full Text: DOI

Mathematical model of multichannel advertising management with continuously distributed lags. (Russian. English summary) Zbl 1443.90234

PDF BibTeX XML Cite
Full Text: DOI MNR

Restricted quadratic optimal control of a spacecraft turning in a fixed time period. (English. Russian original) Zbl 1432.49069

J. Comput. Syst. Sci. Int. 58, No. 1, 126-146 (2019); translation from Izv. Ross. Akad. Nauk, Teor. Sist. Upravl. 2019, No. 1, 131-152 (2019).
MSC:  49S05 49K15 70G75
PDF BibTeX XML Cite
Full Text: DOI

Variations of the \(v\)-change of time in problems with state constraints. (English. Russian original) Zbl 1431.49024

Proc. Steklov Inst. Math. 305, Suppl. 1, S49-S64 (2019); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 24, No. 1, 76-92 (2018).
MSC:  49K15
PDF BibTeX XML Cite
Full Text: DOI

Linear-quadratic McKean-Vlasov stochastic differential games. (English) Zbl 1427.91026

Yin, George (ed.) et al., Modeling, stochastic control, optimization, and applications. Selected papers based on invited talks given at the IMA workshop in modeling, stochastic control, optimization, and related applications, Institute for Mathematics and Its Applications, University of Minnesota, Minneapolis, MN, USA, May 1 – June 30, 2018. Cham: Springer. IMA Vol. Math. Appl. 164, 451-481 (2019).
PDF BibTeX XML Cite
Full Text: DOI arXiv

On a new necessary condition in the calculus of variations for Lagrangians that are highly discontinuous in the state and velocity. (English) Zbl 1428.49024

PDF BibTeX XML Cite
Full Text: DOI

On a third-order singular arc of optimal control in a minimization problem for a mathematical model of psoriasis treatment. (English. Russian original) Zbl 1420.49051

Proc. Steklov Inst. Math. 304, 281-291 (2019); translation from Tr. Mat. Inst. Steklova 304, 298-308 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Optimal impulsive control. The extension approach. (English) Zbl 1423.49001

Lecture Notes in Control and Information Sciences 477. Cham: Springer (ISBN 978-3-030-02259-4/hbk; 978-3-030-02260-0/ebook). xxiii, 174 p. (2019).
PDF BibTeX XML Cite
Full Text: DOI

Optimal control theory. Applications to management science and economics. 3rd edition. (English) Zbl 1412.49001

Cham: Springer (ISBN 978-3-319-98236-6/hbk; 978-3-319-98237-3/ebook). xxvii, 565 p. (2019).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software